MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08024
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: line 2: room 6-a108.Pma/510k¿ pma/510(k) #: k171999.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that prior to an unspecified procedure, foreign matter was found inside the packaging of a performer introducer.The device did not make contact with the patient and the procedure was completed using another new unspecified device.There were no adverse effects to the patient reported.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: it was reported that prior to an unspecified procedure, foreign matter was found inside the packaging of a performer introducer.The device did not make contact with the patient and the procedure was completed using another new unspecified device.There were no adverse effects to the patient reported.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu) and quality control procedures were conducted during the investigation.A visual inspection of the returned device and unused product was also conducted.The complaint device was returned to cook for investigation.A dirt-like foreign matter was inside the outer sealed packaging.Cook completed a review of the device history record (dhr).The dhr for the reported lot found one relevant non-conformance on two devices, however, the devices were reworked, and the lot was re-inspected 100%.A database search for complaints reported on the complaint lot reveals no additional complaints at this time.Therefore, cook determined that no nonconforming product exists in house or in the field.The instructions for use (ifu) provides the following information relevant to the reported failure mode: ¿do not use the product if there is a doubt to whether it is sterile.¿ cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the available information and results of the investigation, cook has concluded that a manufacturing/quality control deficiency was the cause of this failure.It was determined that the complaint device was manufactured out of specification.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key16422248
Report Number1820334-2023-00176
Device Sequence Number17573281
Product Code DYB
UDI-Device Identifier00827002080249
UDI-Public(01)00827002080249(17)231222(10)13526388
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2023
Device Model NumberG08024
Device Catalogue NumberRCF-14.0-38-J
Device Lot Number13526388
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown